MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.genhosppsych.2008.09.014

Медицинская библиотека · General hospital psychiatry · 2008

Aripiprazole-induced hiccups: a case report.

Ray Prasenjit, Zia Ul Haq Mohammad, Nizamie S Haque

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Hiccups can arise from idiopathic, psychogenic and organic causes. The use of therapeutic drugs forms one of the important causes of hiccups. Although the exact pathophysiological processes involved have not yet been established, the neurotransmitters dopamine, serotonin and gamma amino butyric aid (GABA) have been documented to play a significant role in the generation of hiccups. We report a patient of organic bipolar affective disorder who developed hiccups with the atypical antipsychotic aripiprazole. The possible underlying neurotransmitter mechanisms, predisposing factors and clinical implications of this rare adverse event are discussed.

Для цитирования: Ray Prasenjit, Zia Ul Haq Mohammad, Nizamie S Haque. Aripiprazole-induced hiccups: a case report.. General hospital psychiatry. 2008. DOI: 10.1016/j.genhosppsych.2008.09.014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.